Journal of Symbolic Logic

On the Standard Part of Nonstandard Models of Set Theory

Menachem Magidor, Saharon Shelah, and Jonathan Stavi

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We characterize the ordinals $\alpha$ of uncountable cofinality such that $\alpha$ is the standard part of a nonstandard model of ZFC (or equivalently $KP$).

Article information

Source
J. Symbolic Logic, Volume 48, Issue 1 (1983), 33-38.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741187

Mathematical Reviews number (MathSciNet)
MR693245

Zentralblatt MATH identifier
0522.03060

JSTOR
links.jstor.org

Citation

Magidor, Menachem; Shelah, Saharon; Stavi, Jonathan. On the Standard Part of Nonstandard Models of Set Theory. J. Symbolic Logic 48 (1983), no. 1, 33--38. https://projecteuclid.org/euclid.jsl/1183741187


Export citation